m+Medelevator.RU
← Поиск публикаций
Psychiatria Danubina · 2013

Sibutramine-associated psychotic symptoms and zolpidem-induced complex behaviours: implications for patient safety.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Wiglusz Mariusz S, Cubała Wiesław Jerzy, Nowak Paweł, Jakuszkowiak-Wojten Katarzyna, Landowski Jerzy, Krysta Krzysztof

Аннотация

BACKGROUND: Sibutramine is a weight loss agent recently withdrawn from the European market due to cardiovascular risk concerns. It was used for long-term obesity treatment. Zolpidem is a short acting hypnotic agent commonly used in the treatment of insomnia. A number of case reports describing psychotic reaction to sibutramine were reported in the literature.

CASE REPORT: We present a case of a 61-year-old Caucasian woman who developed two psychotic episodes related to sibutramine treatment. The second psychotic episode was complicated with complex behaviours after zolpidem use due to insomnia. Sibutramine and zolpidem discontinuation resulted in rapid resolution of psychotic symptoms.

CONCLUSIONS: This case suggests a possibility of incidence of psychotic symptoms and complex behaviour disturbances in patients prescribed sibutramine or other monoaminergic reuptake inhibitors.

Предметные рубрики MeSH